Optimization of mathematical models for thematic maps
Qi, QW; Zhang, A; Jiang, LL; Zou, XP; Xu, L; Cheng, X
2010
Source PublicationSCIENCE CHINA-TECHNOLOGICAL SCIENCES
ISSN1674-7321
Volume53Pages:10,15-24
AbstractThe thematic map is a major class of maps designed to demonstrate particular features or concepts, functioning as an indispensable tool in geographical research. The process of thematic mapping is one into which geographical research goes deeply and broadly. The key activity and course of thematic map production is the use of mathematical models to create thematic data layers. Therefore, the selection and optimization of mathematical models is in the forefront of thematic map research. The theoretical foundations, mechanisms and methods of mathematical model optimization are expounded in this paper, including two approaches, the phase by phase mode and the multi-aim scheme balance mode. Case studies in eco-environment mapping and emergency mapping are described and analyzed, with a hierarchical analysis method being used in the model optimization for eco-environment fragility and sensitivity assessment mapping in Beibuwan (Guangxi) District, the dynamic system (DS) method being used in the model optimization for ecological security adjustment mapping in Xishuang Banna, Yunnan province, and the multi-phase mode being used in the models for forest fire and infectious diseases mapping.
KeywordThematic Map Mathematic Model Optimization
Subject AreaEngineering, Multidisciplinary ; Materials Science, Multidisciplinary
Indexed BySCI
Language英语
WOS IDWOS:000278697100003
Citation statistics
Cited Times:2[WOS]   [WOS Record]     [Related Records in WOS]
Document Type期刊论文
Identifierhttp://ir.casisd.cn/handle/190111/4459
Collection中国科学院科技政策与管理科学研究所(1985年6月-2015年12月)
Recommended Citation
GB/T 7714
Qi, QW,Zhang, A,Jiang, LL,et al. Optimization of mathematical models for thematic maps[J]. SCIENCE CHINA-TECHNOLOGICAL SCIENCES,2010,53:10,15-24.
APA Qi, QW,Zhang, A,Jiang, LL,Zou, XP,Xu, L,&Cheng, X.(2010).Optimization of mathematical models for thematic maps.SCIENCE CHINA-TECHNOLOGICAL SCIENCES,53,10,15-24.
MLA Qi, QW,et al."Optimization of mathematical models for thematic maps".SCIENCE CHINA-TECHNOLOGICAL SCIENCES 53(2010):10,15-24.
Files in This Item:
File Name/Size DocType Version Access License
Optimization of math(713KB) 开放获取--View Application Full Text
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Qi, QW]'s Articles
[Zhang, A]'s Articles
[Jiang, LL]'s Articles
Baidu academic
Similar articles in Baidu academic
[Qi, QW]'s Articles
[Zhang, A]'s Articles
[Jiang, LL]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Qi, QW]'s Articles
[Zhang, A]'s Articles
[Jiang, LL]'s Articles
Terms of Use
No data!
Social Bookmark/Share
File name: Optimization of mathematical models for thematic maps.pdf
Format: Adobe PDF
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.